# SDR CA960126032

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube Structure
- Condition: Corroded
- Location: Vent Window
- Part time: 2,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CORROSION FOUND ON AIRCRAFT TUBULAR STRUCTURE IN AREAS OF PILOTS VENT WINDOWS AND BELOW BOTH AIR VENTS ON THE SIDES OF THE AIRCRAFT. CORROSION ALSO FOUND ON THE OVERHEAD TUBE BY THE AIR VENT.
